long long long period

Question! I am 19, and my boyfriend and I had sex with a condom almost two months ago.The condom broke and he finished a bit inside of me, so we went ahead and bough Plan B immediately after to be safe. I took the pill less than two hours after we had sex. Eventually, my period was 10 days late but it came. Light and mostly brownish. A few days later, it was like a normal period (heavy, bright red blood), but then the light/brown phase continued. Today is day 25 of my "period." I have no idea what is happening. I know that with Plan B sometimes, your period is really lengthened, but for this long...? I cannot tell my mother as she is unaware that I am sexually active, and I am really at a loss to know what to do. Help?
Answers:

It is most likely due to the plan B pill. It can cause lots of different things to happen to you. If you're 19 you should be able to talk to your mom about it.


Plan B is likely the culprit, but you need to see the doctor to get this under control.

See more answers here